# SDR AWXA0001418

- Difficulty date: February 26, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 WL 187 RBL 0.7 (1.0L).  REMOVED DAMAGE, NDT VERIFIED CRACK TERMINATED.  FABED FILLERS AND DOUBLER; TREATED AND PRIMED AND INSTALLED REPAIR PARTS IAW SRM 53-10-03, NTM PT 6 51-00-00, SRM 53-10-08 AND SRM 51-40-02 AND SRM 51-20-01.
